found this recipe while searching for info on vitamins (!). Might be nothing new, but i though some could be interested : http://www.medhelp.org/perl6/Addiction/messages/31800a.html Well, since I seem to be the first one up on this Sunday morning, I guess I'll post it. I had it copied onto my computer and am using the vitamins from it as I taper and it is helping me immensely. This has worked wonders for many people. He also includes a disclaimer which I did not have pasted stating that he is not a doctor, just an opiate addict that after many years of experience he developed this and he also reccomends that you discuss the vitamins and use of benzos with a doctor. Everyone, I hope I stated the disclaimer correctly, please correct me if I'm wrong. For the Recipe, You'll need: 1. Valium (or another benzodiazepine such as Klonopin, Librium, Ativan or Xanax). Of these, Valium and Klonopin are best suited for tapering since they come in tablet form. Librium is also an excellent detox benzo, but comes in capsules, making it hard to taper the dose. Ativan or Xanax should only be used if you can't get one of the others. 2. Imodium (over the counter, any drug or grocery store). 3. L-Tyrosine (500 mg caps) from the health food store. 4. Strong wide-spectrum mineral supplement with at least 100% RDA of Zinc, Phosphorus, Copper and Magnesium. 5. Vitamin B6 caps. 6. Access to hot baths or a Jacuzzi (or hot showers if that's all that's available). How to use the recipe: Begin your detox with regular doses of Valium (or alternate benzo). Start with a dose high enough to produce sleep. Before you use any benzo, make sure you're aware of how often it can be safely taken. Different benzos have different dosing schedules. Taper your Valium dosage down after each day. The goal is to get through day 4, after which the worst Withdrawals symptoms will subside. You shouldn't need the Valium after day 4 or 5. During detox, hit the hot bath or Jacuzzi as often as you need to for muscle aches. Don't underestimate the effectiveness of hot soaks. Spend the entire time, if necessary, in a hot bath. This simple method will alleviate what is for many the worst opiate Withdrawals symptom. Use the Imodium aggressively to stop the runs. Take as much as you need, as often as you need it. Don't take it, however, if you don't need it. At the end of the fourth day, you should be waking up from the Valium and experiencing the beginnings of the opiate Withdrawals malaise. Upon rising (empty stomach), take the L-Tyrosine. Try 2000 mgs, and scale up or down, depending on how you feel. You can take up to 4,000 mgs. Take the L-Tyrosine with B6 to help absorption. Wait about one hour before eating breakfast. The L-Tyrosine will give you a surge of physical and mental energy that will help counteract the malaise. You may continue to take it each morning for as long as it helps. If you find it gives you the "coffee jitters," consider lowering the dosage or discontinuing it altogether. Occasionally, L-Tyrosine can cause the runs. Unlike the runs from opiate WD, however, this effect of L-Tyrosine is mild and normally does not return after the first hour. Lowering the dosage may help. With breakfast, take the mineral supplement. As soon as you can force yourself to, get some mild exercise such as walking, cycling, swimming, etc. This will be hard at first, but will make you feel considerably better.